# SDR DALA2018080904971

- Difficulty date: August 5, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 15,244 hours, 5,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE OVERHEAD LIGHT LENSES DAMAGED IN THE CABIN.  REMOVED AND REPLACED THE LENSES. CHECKED GOOD.
